Differential and Integral Equations

A general existence and uniqueness theory for implicit differential-algebraic equations

Patrick J. Rabier and Werner C. Rheinboldt

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 3 (1991), 563-582.

Dates
First available in Project Euclid: 1 July 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1372700430

Mathematical Reviews number (MathSciNet)
MR1097919

Zentralblatt MATH identifier
0722.34004

Subjects
Primary: 34A09: Implicit equations, differential-algebraic equations [See also 65L80]
Secondary: 34A12: Initial value problems, existence, uniqueness, continuous dependence and continuation of solutions 34C99: None of the above, but in this section

Citation

Rabier, Patrick J.; Rheinboldt, Werner C. A general existence and uniqueness theory for implicit differential-algebraic equations. Differential Integral Equations 4 (1991), no. 3, 563--582. https://projecteuclid.org/euclid.die/1372700430


Export citation